MathSciNet Relay Station
MathSciNet bibliographic data
MR521883 (80e:26007) 26A45
Perlman, S.; Waterman, D. Some remarks on functions of $\Lambda $-bounded variation. Proc. Amer. Math. Soc. 74 (1979), no. 1, 113–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement